Advertisement

Intoxication with tricyclic antidepressants

  • J. K. van de Ree
Conference paper
Part of the Aktuelle Probleme der Intensivmedizin / Current Topics in Intensive Care Medicine book series (AEMB, volume 195B)

Abstract

The cardiovascular phenomena described for an overdosage of tricyclic antidepressants can be divided into shock and arrhythmias. From the frequent publications on clinical observations of the intoxications no fixed pattern can be deduced for the electrophysiologic phenomena. Nearly all known arrhythmias were described, as appears e.g. from a summary by Gaultier, who speaks of:
  1. 1

    Conduction problems at any level, such as all forms of atrioventricular block, bundel branch block, and intraventricular conduction delay with marked widening of the QRS complex;

     
  2. 2

    Impaired initiation of impulses, both in the sense of a bradycardia and nodal rhythms and also of sinus, nodal or ventricular tachycardias or extrasystoles.

     

Preview

Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

Copyright information

© Dr. Dietrich Steinkopff Verlag, Darmstadt 1974

Authors and Affiliations

  • J. K. van de Ree
    • 1
  1. 1.Diaconessenhuis ArnhemNetherlands

Personalised recommendations